Some observations on Uniform Reduction for properties invariant on the range of definable relations
Fundamenta Mathematicae, Tome 99 (1978) no. 3, pp. 199-203
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_99_3_199_203,
author = {J. Makowsky},
title = {Some observations on {Uniform} {Reduction} for properties invariant on the range of definable relations},
journal = {Fundamenta Mathematicae},
pages = {199--203},
year = {1978},
volume = {99},
number = {3},
doi = {10.4064/fm-99-3-199-203},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-99-3-199-203/}
}
TY - JOUR AU - J. Makowsky TI - Some observations on Uniform Reduction for properties invariant on the range of definable relations JO - Fundamenta Mathematicae PY - 1978 SP - 199 EP - 203 VL - 99 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-99-3-199-203/ DO - 10.4064/fm-99-3-199-203 LA - en ID - 10_4064_fm_99_3_199_203 ER -
%0 Journal Article %A J. Makowsky %T Some observations on Uniform Reduction for properties invariant on the range of definable relations %J Fundamenta Mathematicae %D 1978 %P 199-203 %V 99 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-99-3-199-203/ %R 10.4064/fm-99-3-199-203 %G en %F 10_4064_fm_99_3_199_203
J. Makowsky. Some observations on Uniform Reduction for properties invariant on the range of definable relations. Fundamenta Mathematicae, Tome 99 (1978) no. 3, pp. 199-203. doi: 10.4064/fm-99-3-199-203
Cité par Sources :